Opérateurs pseudo-différentiels et asymptotique sur des variétés à singularités
Séminaire Équations aux dérivées partielles (Polytechnique), (1985-1986), Talk no. 3, 16 p.
@article{SEDP_1985-1986____A3_0,
     author = {Schulze, B.-W.},
     title = {Op\'erateurs pseudo-diff\'erentiels et asymptotique sur des vari\'et\'es \`a singularit\'es},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1985-1986},
     note = {talk:3},
     zbl = {0602.35118},
     mrnumber = {874562},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1985-1986____A3_0}
}
Schulze, B.-W. Opérateurs pseudo-différentiels et asymptotique sur des variétés à singularités. Séminaire Équations aux dérivées partielles (Polytechnique),  (1985-1986), Talk no. 3, 16 p. http://www.numdam.org/item/SEDP_1985-1986____A3_0/

[A1] M.S. Agranovič, M.I. Višik: Elliptic problems with a parameter and parabolic problems of general type. Uspechi Mat. Nauk 19, 3 (1964) 53-161 (English trans1. in Russian Math. Surveys 19 (1964)) | MR 192188 | Zbl 0137.29602

[B1] L. Boutet De Monvel: Boundary problems for pseudo-differential operators. Acta Math. 126 (1971) 11-51. | MR 407904 | Zbl 0206.39401

[B2] M.S. Baouendi, J. Sjöstrand: Régularité analytique pour des opérateurs elliptiques singuliers en un point. Ark. for Math. 14 (1976) 9-33. | MR 466958 | Zbl 0334.35021

[B3] P. Bolley, M. Dauge, J. Camus: Régularité Gevrey pour le problème de Dirichlet dans des domaines à singularités coniques. Comm. Part. Diff. Equ. 10, 4 (1985) 391-432. | MR 784683 | Zbl 0573.35024

[C1] J. Cheeger: Spectral geometry of spaces with cone-like singularities. Proc. Nat. Acad. Sci. USA 76 (1979) 2103-2106. | MR 530173 | Zbl 0411.58003

[C2] M. Costabel: Singular integral operators on curves with corners. Int. Equ. and Operator Theory 3 (1980) 323-349. | MR 580713 | Zbl 0445.45025

[D1] M. Dauge: Second membre analytique pour un problème aux limites elliptique d'ordre 2m sur un polygône. Comm. Part. Diff. Equ. 9, 2 (1984) 169-195. | MR 736414 | Zbl 0549.35037

[G1] P. Grisvard: Boundary value problems in domains with non smooth boundaries. Lecture Notes 19, Univ. of Maryland 1980.

[G2] P. Grisvard: Singularités des problèmes aux limites dans des polyèdres. Séminaire Goulaouic-Meyer-Schwartz 1981/82, n°8. | Numdam | MR 671605 | Zbl 0499.35038

[J1] P. Jeanquartier: Transformation de Mellin et développements asymptotiques. L'Enseignement Mathématique 25, 3-4 (1980) 285-308. | MR 570314 | Zbl 0436.46031

[K1] V.A. Kondrat'Ev: Boundary value problems for elliptic equations in domains with conical points. Trudy Mosk. Mat. Obšč. 16 (1967) 209-292 (Transactions Moscow Math. Soc. (1967) 227-313). | MR 226187 | Zbl 0194.13405

[L1] J.E. Lewis, C. Parenti: Pseudodifferential operators of Mellin type. Comm. Part. Diff. Equ. 8, 5 (1983) 477-544. | MR 695401 | Zbl 0532.35085

[M1] V.G. Maz'Ja, B.A. Plamenevskij: On the coefficients in the asymptotics of solutions of elliptic boundary value problems in domains with conical points. Math. Nach. 76 (1977) 29-60 (Amer. Math. Soc. Transl. (2) 123, 1984, pp. 57-88). | MR 601608 | Zbl 0554.35036

[M2] V.G. Maz'Ja, B.A. Plamenevskij: Weighted spaces with nonhomogeneous norms, and boundary value problems in domains with conical points. Ellipt. Diff. gleichungen, Meeting Rostock 1977, Univ. Rostock 1978, 161-189 (Amer. Math. Soc. Transl. (2) 123, 1984, pp 89-108). | MR 540196 | Zbl 0429.35031

[M3] V.G. Maz'Ja, B.A. Plamenevskij: Schauder estimates of solutions of elliptic boundary value problems in domains with edges on the boundary. Part. Diff. Equ., Proc. Sem. S.L. Sobolev 1978; 2, Institut Math. Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk 1978, 69-102 (Amer. Math. Soc. Transl. (2) 123, 1984, pp.141-170). | MR 568035 | Zbl 0554.35038

[M4] R. Melrose: Transformation of boundary problems. Acta Math. 147 (1981) 149-236. | MR 639039 | Zbl 0492.58023

[M5] R. Melrose, G.A. Mendoza: Elliptic boundary problems in spaces with conical points. Proc. Journées "Equ. Dériv. Part." St. Jean de Monts 1981, Conf.4. | Numdam | Zbl 0481.35004

[NI] V.A. Nikiščin: Singularities of the solution to the Dirichlet problem for a second order equation in a neighbourhood of an edge. Vestnik Moscov Univ. Mat. 34, 2 (1979) 51-62 (Moscov Univ. Math. Bull. 34, 2 (1979) 53-64). | MR 531648 | Zbl 0497.35031

[P1] B.A. Plamenevskij: On algebras generated by pseudodifferential operators with isolated singularities of symbols. Dokl. Akad. Nauk SSSR 248, 2 (1979) (Soviet Math. Dokl. 20, 5 (1979) 1013-1017). | MR 553193 | Zbl 0449.58020

[P2] Pham The Lai: Problème de Dirichlet dans un cône avec paramètre spectral pour une classe d'espaces de Sobolev à poids. Comm. Part. Diff. Equ. 4 (1979) 389-445. | MR 525776 | Zbl 0498.35022

[P3] Pham The Lai: Nouveau regard sur un travail de Kondrat'ev. Séminaire Equ. aux Dériv. Part. Nantes 1981/ 82, I.6.

[R1] S. Rempel,B.-W. Schulze: Parametrices and boundary symbolic calculus for elliptic boundary problems without the transmission property. Math. Nachr. 105 (1982) 45-149. | MR 670511 | Zbl 0544.35095

[R2] S. Rempel,B.-W. Schulze: Complete Mellin symbols and the conormal asymptotics in boundary value problems. Proc. Journees "Equ. Dériv. Part." St-Jean de Monts 1984, Conf.5. | Numdam | Zbl 0598.35022

[R3] S. Rempel, B.-W. Schulze: Branching of asymptotics for elliptic operators on manifolds with edges. Banach Center Publ. Proc. of the Semester "Part. Diff. Equ." 1984, vol. 19 (to appear). | MR 1055175 | Zbl 0654.58034

[R4] S. Rempel, B.-W. Schulze: Complete Mellin and Green symbolic calculus in spaces with conormal asymptotics. Ann. Global Anal. and Geometry (to appear 1986). | MR 910551 | Zbl 0632.58032

[R5] S. Rempel, B.-W. Schulze: Mellin symbolic calculus and asymptotics for boundary value problems. Seminar Analysis 1984/85 des Karl-Weierstrass-Instituts, Berlin 1985. | MR 896489 | Zbl 0595.31012

[R6] S. Rempel, B.-W. Schulze: Asymptotics for elliptic mixed boundary problems (pseudo-differential and Mellin operators in spaces with conormal singularity). Math. Research Series, Akademie-Verlag Berlin (to appear 1986). | MR 1002573 | Zbl 0689.35104

[S1] B.-W. Schulze: Ellipticity and continuous conormal asymptotics on manifolds with conical singularities. Preprint 1985. | MR 952461 | Zbl 0664.58041